MathSciNet Relay Station
MathSciNet bibliographic data
MR2262894 20F28 (20G25 22E40)
de Cornulier, Yves Finitely presentable, non-Hopfian groups with Kazhdan's property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007), no. 4, 951–959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement